# SDR FDEA201112015105

- Difficulty date: December 1, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Bs 1540-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, BS 1540-1640, LBL 45.5 GOUGED AND CORRODED.  BLENDED SEAT TRACK IAW SRM   51-10-02. CHECKED LIMITS IAW SRM 53-00-52,   FIG.101, DETAIL 1, PAGE 102, AND FOUND TO BE OUT OF LIMITS, ORIG: .145", AFTER: .117",   LOSS: .028". REMOVED SEAT TRACK IAW SRM 51-40-02.   FABRICATED NEW SEAT TRACK IAW SRM 53-60-52.   INSTALLED NEW SEAT TRACK IAW SRM 51-40-02.    MAJOR REPAIR.
